Results of third order differential subordination for holomorphic functions
*Shaheed Jameel Al-DulaimiCorresponding authors.jkharbeet@uoa.edu.iqDepartment of Computer ScienceAl-Maarif University CollegeAl-Anbar, IraqView full profile → , Mustafa I. Hameedmustafa8095@uoanbar.edu.iqDepartment of MathematicsCollege of Education for Pure SciencesUniversity of AnbarRamadi, Al-Anbar, Iraq0000-0003-0726-3180View full profile → , Ismael I. Hameedism20u2004@uoanbar.edu.iqMinistry of Education, General Directorate of Education in Anbar GovernorateAl-Anbar, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 07 Feb 2024
- Published Online:
- 30 Jun 2024
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1907
- Pages:
- 881–886
Abstract
Keywords
Subject Classifications
References
[1] Antonino J.A, Miller, S.S., “Third-order differential inequalities and subordinations in the complex plane complex”, Var and Ellipt Equat, 56(5), 439-54, (2011).
[2] Al-Khafaji T.K., “Strong Subordination for E-valent Functions Involving the Operator Generalized Srivastava-Attiya”, Baghdad Sci. J., 17(2), 50914, (2020).
[3] Nunokawa M., Sokol S., “On Some differential subordinations”, STUD Scl. Math. Hung, 54(4), 436-45, (2017).
[4] Hameed M.I., Shihab B.N., “On differential subordination and superordination for univalent function involving new operator”, Iraqi Journal for Computer Science and Mathematics, 3(1), 22-31, (2022).
[5] Amourah A., Darus M., “Some Properties of a New class of univalent functions involving a new generalized differential operator with negative coefficient”, Indian J. Sci. Tech., 9(36), 1-7, (2016).
[6] Krishna A.V., Narayana A.H., Madhura Vani, K., “A novel approach with matrix based public key crypto systems”, Journal of Discrete Mathematical Sciences and Cryptography, 20(2), 407-412, (2017).
[7] Hameed M.I., Shihab B.N., “Some classes of univalent function with negative coefficients”, Journal of Physics: Conference Series, 2322(1), 012048, (2022).
[8] Raducanv D., “Third-order differential subordinations for analytic functions associated with generalized Mittag-Leffer functions”, Mediterranean J. Math., 14(4), 167, (2017).
[9] Al-Janaby H.F., Ghanim F,. “Sandwich-type outcome based on a dual linear operator”, Int J pure Appl. Math., 118(3), 819-835, (2018).
[10] Abbood, Mohaimen M., Ebrahim, Hassan H., Al-Fayadh, Ali & Obaid, Ahmed J.(2023) Measure defined on Γ–algebra and some of their generalizations, Journal of Interdisciplinary Mathematics, 26:5, 821–827, DOI: 10.47974/JIM-1502.




